# SDR UPS02239720

- Difficulty date: September 19, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO BAY, FRAME SUPPORT IS CRACKED AT STR 25 ATTACH POINT FRAME IS LOCATED AT BS 1093 LEFT.  FRAME SUPPORT ANGLE REPAIRED IAW SRM 51-40-3 FIG 1.
